Quantum-nondemolition measurements with coherent soliton probes

Drummond, P. D., Breslin, J. and Shelby, R. M. (1994) Quantum-nondemolition measurements with coherent soliton probes. Physical Review Letters, 73 21: 2837-2840. doi:10.1103/PhysRevLett.73.2837

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ707781_OA.pdf application/pdf 329.53KB 0

Author Drummond, P. D.
Breslin, J.
Shelby, R. M.
Title Quantum-nondemolition measurements with coherent soliton probes
Journal name Physical Review Letters   Check publisher's open access policy
ISSN 0031-9007
Publication date 1994-01-01
Sub-type Article (original research)
DOI 10.1103/PhysRevLett.73.2837
Open Access Status File (Publisher version)
Volume 73
Issue 21
Start page 2837
End page 2840
Total pages 4
Place of publication College Park, MD United States
Publisher American Physical Society
Language eng
Abstract We obtain bounds on the signal-to-noise ratio for quantum-nondemolition measurement of photon number, using soliton collisions. A combined phase and amplitude quadrature measurement strategy can give almost noise-free results, provided equal amplitude solitons with low relative velocities are used.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: Scopus Citation Count Cited 21 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 22 Dec 2017, 05:06:33 EST